# SDR AALA202206028215

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737
- Aircraft serial: 33211
- Aircraft time: 35,978 hours, 14,918 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED/SLAT DISAGREE WITH SELECTED POSITION.(FOUND NUMBER 7 SLAT TRANSIT LIGHT STAYS ON. MESSAGE 27-81212 FAULTED). INSTALLED PROXIMITY SENSOR S1006 ON NUMBER 7 SLAT PER AMM 27-88-11.
